| Model Number |
0185 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a review of the right ventricular (rv) lead showed evidence of a gradual increase in shock impedance that remains within normal limits.Technical services provided troubleshooting recommendations, and reprogramming options were discussed.It was decided that the lead would be surgically abandoned and replaced.Additionally, a segment of the lead was returned for analysis.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.